# SDR AU960274

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 12121273
- Condition: Cracked
- Location: Main Frame Sys
- Component: Cessna, BULKHEAD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR BULKHEAD RH TAILPLANE ATTACHMENT BRACKET DOUBLER CRACKED  THROUGH - FURTHER INSPECTION FOUND REAR BULKHEAD CRACKED IN THESAME AREA
